References of "Nourdin, Ivan 50002770"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailAsymptotic behavior of certain weighted quadratic and cubic variations of fractional Brownian motion
Nourdin, Ivan UL

in Annals of Probability (2008), 36(6), 2159-2175

Detailed reference viewed: 26 (3 UL)
Full Text
Peer Reviewed
See detailExact rate of convergence of some approximation schemes associated to SDEs driven by a fractional Brownian motion
Neuenkirch, Andreas; Nourdin, Ivan UL

in Journal of Theoretical Probability (2008), 20(4), 871-899

Detailed reference viewed: 56 (6 UL)
Peer Reviewed
See detailWeighted power variations of iterated Brownian motion
Nourdin, Ivan UL; Peccati, Giovanni UL

in Electronic Journal of Probability (2008), 13

Detailed reference viewed: 86 (1 UL)
Full Text
Peer Reviewed
See detailA simple theory for the study of SDEs driven by a fractional Brownian motion, in dimension one
Nourdin, Ivan UL

in Lecture notes in Mathematics (2008)

Detailed reference viewed: 66 (1 UL)
Full Text
Peer Reviewed
See detailStochastic volatility: approximation and goodness-of-fit test
Gradinaru, Mihai; Nourdin, Ivan UL

in Probability and Mathematical Statistics (2008), 28(1), 1-19

Detailed reference viewed: 30 (1 UL)
Full Text
Peer Reviewed
See detailError bounds on the non-normal approximation of Hermite power variations of fractional Brownian motion
Breton, Jean-Christophe; Nourdin, Ivan UL

in Electronic Communications in Probability (2008), 13

Detailed reference viewed: 64 (1 UL)
Full Text
Peer Reviewed
See detailDelay equations driven by rough paths
Neuenkirch, Andreas; Nourdin, Ivan UL; Tindel, Samy

in Electronic Journal of Probability (2008), 13

Detailed reference viewed: 59 (1 UL)
Full Text
Peer Reviewed
See detailOptimal control for rough differential equations
Mazliak, Laurent; Nourdin, Ivan UL

in Stochastics & Dynamics (2008), 8(1), 23-33

Detailed reference viewed: 63 (1 UL)
Full Text
Peer Reviewed
See detailDynamical properties and characterization of gradient drift diffusions
Darses, Sébastien; Nourdin, Ivan UL

in Electronic Communications in Probability (2007), 12

Detailed reference viewed: 53 (1 UL)
Full Text
Peer Reviewed
See detailCorrecting Newton-Cotes integrals by Lévy areas
Nourdin, Ivan UL; Simon, Thomas

in Bernoulli (2007), 13(3), 695-711

Detailed reference viewed: 53 (1 UL)
Full Text
Peer Reviewed
See detailStochastic derivatives for fractional diffusions
Darses, Sébastien; Nourdin, Ivan UL

in Annals of Probability (2007), 35(5), 1998-2020

Detailed reference viewed: 58 (6 UL)
Full Text
Peer Reviewed
See detailOn the absolute continuity of one-dimensional SDEs driven by a fractional Brownian motion
Nourdin, Ivan UL; Simon, Thomas

in Statistics and Probability Letters (2006), 76(9), 907-912

Detailed reference viewed: 83 (13 UL)
Full Text
Peer Reviewed
See detailOn the absolute continuity of Lévy processes with drift
Nourdin, Ivan UL; Simon, Thomas

in Annals of Probability (2006), 34(3), 1035-1051

Detailed reference viewed: 56 (1 UL)
Full Text
Peer Reviewed
See detailSome linear fractional stochastic equations
Nourdin, Ivan UL; Tudor, Ciprian

in Stochastics : An International Journal of Probability & Stochastic Processes (2006), 78(2), 51-65

Detailed reference viewed: 57 (1 UL)
Full Text
Peer Reviewed
See detailItô's and Tanaka's type formulae for the stochastic heat equation: the linear case
Gradinaru, Mihai; Nourdin, Ivan UL; Tindel, Samy

in Journal of Functional Analysis (2005), 228(1), 114-143

Detailed reference viewed: 41 (1 UL)
Full Text
Peer Reviewed
See detailSchémas d'approximation associés à une équation différentielle dirigée par une fonction höldérienne; cas du mouvement brownien fractionnaire
Nourdin, Ivan UL

in Comptes Rendus de l'Académie des Sciences. Série I. Mathématique (2005), 340(8), 611-614

Detailed reference viewed: 114 (5 UL)
Full Text
Peer Reviewed
See detailm-order integrals and generalized Itô's formula; the case of a fractional Brownian motion with any Hurst index
Gradinaru, Mihai; Nourdin, Ivan UL; Russo, Francesco et al

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2005), 41(4), 781-806

Detailed reference viewed: 68 (1 UL)
Full Text
Peer Reviewed
See detailApproximation at first and second order of m-order integrals of the fractional Brownian motion and of certain semimartingales
Gradinaru, Mihai; Nourdin, Ivan UL

in Electronic Journal of Probability (2003), 8(18), 1-26

Detailed reference viewed: 103 (3 UL)
Peer Reviewed
See detailThe Breuer-Major Theorem in total variation: improved rates under minimal regularity
Nourdin, Ivan UL; Nualart, David; Peccati, Giovanni UL

E-print/Working paper (n.d.)

Detailed reference viewed: 15 (0 UL)